Toggle Main Menu Toggle Search

ePrints

Dynamic behaviour of large helical gears

Lookup NU author(s): John Haigh, Professor Neville Fawcett

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Haigh J, Fawcett JN

Publication type: Article

Journal: Proceedings of the Institution of Mechanical Engineers, Part K: Journal of Multi-body Dynamics

Year: 2001

Volume: 215

Issue: 3

Pages: 133-140

Print publication date: 01/01/2001

ISSN (print): 1464-4193

ISSN (electronic): 2041-3068

Publisher: Sage Publications

URL: http://dx.doi.org/10.1243/1464419011544411

DOI: 10.1243/1464419011544411


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share